# SDR CALA9701666

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 561/587
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CRACKED AROUND CUTOUT FOR EXHAUST DOOR OF NR 2 PACK AT FS 561 AND 587.  THE CRACKS MEASURED .5 TO 3 INCH LONG.  THE FASTENERS WERE REMOVED AND A REPAIR WAS INSTALLED IAW ECRA 5330-02605.
